American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Janak Ramakrishnan. Definable linear orders definably embed into lexicographic orders in o-minimal structures. Proc. Amer. Math. Soc. 141 (2013) 1809-1819.
Abstract, references, and article information
View Article: PDF

[2] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Functorial equations for lexicographic products. Proc. Amer. Math. Soc. 131 (2003) 2969-2976. MR 1993201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Abhijit Dasgupta. A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001) 3715-3719. MR 1860507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Droste and J. K. Truss. Rigid chains admitting many embeddings. Proc. Amer. Math. Soc. 129 (2001) 1601-1608. MR 1814086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Exponentiation in power series fields. Proc. Amer. Math. Soc. 125 (1997) 3177-3183. MR 1402868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Salma Kuhlmann. Isomorphisms of lexicographic powers of the reals . Proc. Amer. Math. Soc. 123 (1995) 2657-2662. MR 1260172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrick Dehornoy. A canonical ordering for free self-distributive systems . Proc. Amer. Math. Soc. 122 (1994) 31-36. MR 1191866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. C. Milner and K. Prikry. A partition theorem for triples . Proc. Amer. Math. Soc. 97 (1986) 488-494. MR 840635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Purisch. Scattered compactifications and the orderability of scattered spaces. II . Proc. Amer. Math. Soc. 95 (1985) 636-640. MR 810177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ivan Rival. Optimal linear extensions by interchanging chains . Proc. Amer. Math. Soc. 89 (1983) 387-394. MR 715851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Abian. A fixed point theorem for image-intersecting mappings . Proc. Amer. Math. Soc. 73 (1979) 300-302. MR 518508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1